# SDR FDEA201205221927

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Dented
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT AIRSTAIR TORQUE BOX WEB AT BS 1313.  DENT OUT OF LIMITS IAW SRM 53-10-1, FIG 1.  CUT OUT DAMAGED AREA IAW SRM 51-40-02, FIG 1.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-02, FIG 1.
